MAUDE Adverse Event Report: DATEX-OHMEDA, INC. TEC; VAPORIZER

DATEX-OHMEDA, INC. TEC; VAPORIZER
Model Number 820 ISO
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare (gehc) reported a field modification for reduced concentration delivery of anesthetic agent per 21 cfr 806 on 27-nov-2024.The fda recall number is (recall no.Z-0814-2025).Customers were sent a letter explaining the issue and instructions for inspecting for correct output concentration.Gehc will replace all affected units.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Event or Problem Description
As a result of an inspection that was completed as part of the correction and removal initiated by ge healthcare (gehc) on 27-nov-2024, (recall no.Z-0814-2025) this unit was identified as having an issue with reduced concentration delivery of anesthetic agent.There was no patient involvement.

Brand Name
TEC
Common Device Name
VAPORIZER
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key23088340
Report Number2112667-2025-07375
Device Sequence Number18770731
Product Code CAD
UDI-Device Identifier00840682124744
UDI-Public(01)00840682124744(11)240321
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K172702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number820 ISO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0814-2025
Patient Sequence Number1
Patient SexUnknown